# SDR GTIA030833

- Difficulty date: October 6, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN STATION 200 TO 256 RBL 45.5 TO RBL 55 METALLIC PANEL HAS CRACKED/DAMAGED AT HAT CHANNEL AND EXPANSION JOINT CRACK/DISBONDED.  FABRICATED REPAIRS.  INSTALLED HAT CHANNEL REPAIRS.  REPAIRED DISONDED AREA.  (M)
